MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SYSTEM 9 PRECISION SAW; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SYSTEM 9 PRECISION SAW; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 9209000000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Additional information: 1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 event for the failure: detachment of device or device component.1 event had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99204.Supplemental rationale, corrected data: b5, h6, h11.1 previously reported events were included in this follow-up record.Product return status, 1 device investigation type has not yet been determined.Evaluation findings (results/components), 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition, 1 device: product disposition is not yet determined.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 1 event for the failure: detachment of device or device component.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99204.Supplemental rationale: corrected data: b5, h6, h11.1 previously reported event was included in this follow-up record.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: mechanical problem identified / mount.Product disposition: 1 device: serviced and returned to customer.
 
Event or Problem Description
No change.

Brand Name
SYSTEM 9 PRECISION SAW
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22647419
Report Number3015967359-2025-99204
Device Sequence Number8827980
Product Code HWE
UDI-Device Identifier07613327467864
UDI-Public07613327467864
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number9209000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer06/30/2025
06/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/29/2025
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown